# SDR AALA951251

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity
- Part number: DSB1102
- Condition: Defective
- Location: Rt Mlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT NR 0799 - AFTER T/O SJU, UNABLE TO RAISE LANDING GEAR LEVER FROM NEUTRAL TO UP POSITION WITH SYS 1 SELECTED. SELECTED SYS 2 AND LANDING GEAR RETRACTED NORMALLY.  A/C PROCEEDED TO MIA AND LANDED W/O INCIDENT.  PLACARDED SYS 1 AND WHEN A/C DEPARTED MIA, PROBLEM REPEATED.  A/C RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR PROXIMITY BOX DUE TO FAILED BITE CHK.  ACCOMPLISHED FUNCTIONAL CHECK FLT AND PROBLEM REPEATED.  REPLACED SUPPORT BRACKET AND TARGET AT RT MAIN LANDING GEAR BOGIE BEAM.  SYS GROUND CHK  NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHK FLT AND LANDING GEAR OP CHECKED NORMAL USING SYS 1 AND SYS.  REMOVED PLACARD FOR SYS 1 AND A/C RETURNED TO SERVICE. (M)
